Facebook Pixel
EmpowHER Guest

can i still get pregnant after seeing my period twice

By Anonymous November 25, 2015 - 2:43pm
Rate This

.. I took postinor 2 and I saw my period a day late... D next month I saw it two days late... Can I still be pregnant or is the irregular period as a result of the postinor 2... I took iit twice in 1 menstrual cycle.

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

When taking an emergency contraceptive product such as Postinor 2, you should expect your body to react to the fluctuation in hormones. It is normal to have an irregular period or two after. Since you used Postinor 2 twice in one month you really need to give your body time to recover from the effects of the hormones.

I will add, it is NOT good to use emergency contraceptive so frequently. It should not be used regularly like a birth control.

I hope this helps.

Be well,

November 25, 2015 - 3:12pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!